BibTeX record journals/constraints/LoongKB16

download as .bib file

@article{DBLP:journals/constraints/LoongKB16,
  author    = {Soon Chee Loong and
               Wen{-}Yang Ku and
               J. Christopher Beck},
  title     = {{\(\mathbb{Q}\)}-bounds consistency for the spread constraint with
               variable mean},
  journal   = {Constraints},
  volume    = {21},
  number    = {4},
  pages     = {646--652},
  year      = {2016},
  url       = {https://doi.org/10.1007/s10601-016-9238-x},
  doi       = {10.1007/s10601-016-9238-x},
  timestamp = {Wed, 26 Jul 2017 16:39:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/constraints/LoongKB16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics